# SDR HALA2012020500051

- Difficulty date: February 5, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,411 hours, 18,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434-456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BETWEEN STA 434 AND 456.  REPAIRED IAW SRM 53-00-03, REV 88.
